emo Post Treatment LFT

More
3 years 11 months ago #26916

Hello everyone, i thought i would give an update to how i am getting on.

Been suffering itching for over a month now, whole body itch and its been driving me mad so went to the doctors a few times and had some bloods took. They gave me some antihistamines which seem to work but the itch comes back if i dont take them its driving me mad. Feeling ok, a little weaker in the legs than usual but im thinking this is due to running as i keep gettin sore shins and im a pretty new runner.

Been gettin pain more than usual on the right hand side under my ribs andmy urine is sometimes quite clear sometimes dark. Stools have been normal for a few days then back to being yellow/orange again, also noticed bits of undigested food in my stool (looks like undigested chicken)

Due to go back on the 6th August to check on my Red bloods cells to see if they have come back down a little as they are over by a small bit. Should i be worried about this and the albumin being a little high also


Pre treatment 26/2/18

Total Bilirubin - 13

ALT - 62

AST - 30

Alkaline phosphatese - 60

Albumin - 45



2 Weeks After Treatment - 13/06/18

Total Bilirubin - 12 umol/L <20

ALT - 13 u/l <50

AST - 20 u/l <40

Alkaline Phosphatase - 97 u/l < 30 - 130

Albumin - 50 g/l <50


5 weeks after treatment 6/07/18


ALT 17 <50

AST N/A - Haemolysed

Bilirubin 16 <20

Alkaline phosphate 94 < 30 - 130

Albumin 53 <50 - *Abnormal



Haemoglobin - 174 range - 150 - 170 *Abnormal

Red Cell count - 5.55 range - 4.50 - 5.50 *Abnormal

Haematocrit - 0.520 range - 0.400 - 0.500 *Abnormal

Last Edit: 3 years 11 months ago by James_mc85.
The following user(s) said Thank You: hanknassi, Mar

Please Log in or Create an account to join the conversation.

More
3 years 11 months ago #26917

Sorry to admin/mod i have put this in the wrong category, apologies :)

Last Edit: 3 years 11 months ago by James_mc85.
The following user(s) said Thank You: hanknassi

Please Log in or Create an account to join the conversation.

More
3 years 11 months ago #26918

Hello James_mc85 - moved it into EOT

Last Edit: 3 years 11 months ago by fixhepc.
The following user(s) said Thank You: hanknassi, James_mc85

Please Log in or Create an account to join the conversation.

More
3 years 11 months ago #26919

Hello James_mc85,

That bloodwork looks ok and the top of normal haemoglobin, haematocrit, albumin are not a worry. You may have been a little dehydrated when they were taken, and this is really the only cause of urine that is dark, then light, then dark...

It seems pretty common for patients to have liver location sensations under their right ribs after treatment. This settles down.

Your itch is unlikely to be liver related. The itch from liver problems comes from high bilirubin, and yours is not high.

The fact that antihistamines help suggest it is an allergy type itch so you need to look at washing powder, soap, shampoo... any anything else that is in contact with your skin. Often, when patients get a global skin itch it relates to changing one of these (but sometimes the manufacturers change the product).


YMMV
The following user(s) said Thank You: coral, hanknassi, Mar, James_mc85, Carolwinnie

Please Log in or Create an account to join the conversation.

More
3 years 11 months ago #26920

Hi Dr James, thanks I will look into detergent etc to see if it's something like that causing it. I was worrying it was a relapse that was causing the itch. Do ALT etc take long to shoot back up after a relapse.

Thanks for helping me feel less worried

DrJames wrote:

Hello James_mc85,

That bloodwork looks ok and the top of normal haemoglobin, haematocrit, albumin are not a worry. You may have been a little dehydrated when they were taken, and this is really the only cause of urine that is dark, then light, then dark...

It seems pretty common for patients to have liver location sensations under their right ribs after treatment. This settles down.

Your itch is unlikely to be liver related. The itch from liver problems comes from high bilirubin, and yours is not high.

The fact that antihistamines help suggest it is an allergy type itch so you need to look at washing powder, soap, shampoo... any anything else that is in contact with your skin. Often, when patients get a global skin itch it relates to changing one of these (but sometimes the manufacturers change the product).

The following user(s) said Thank You: hanknassi, Mar

Please Log in or Create an account to join the conversation.

More
3 years 11 months ago #26921

Hello James_mc85,

Yes, ALT and AST go back up to pretreatment levels when patients relapse. Yours have not, so, so far, so good.


YMMV
The following user(s) said Thank You: hanknassi, Mar, James_mc85

Please Log in or Create an account to join the conversation.

More
3 years 11 months ago #26926

Thank you for being kind enough to take the time to answer my questions Dr James, i really appreciate it

DrJames wrote:

Hello James_mc85,

Yes, ALT and AST go back up to pretreatment levels when patients relapse. Yours have not, so, so far, so good.

The following user(s) said Thank You: DrJames, hanknassi, Mar

Please Log in or Create an account to join the conversation.

Time to create page: 0.040 seconds

Copyright © 2015-2020 FixHepC

Back to Top